# SDR MWEA97398

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT WING AFT SPAR STA 3 LWR SPLICE T-FITTING ON UPPER INBD END OF AFT TRAY.  REMOVED DAMAGE AREA OF LWR TANG IAW DOUGLAS TELEX SVC ORD 0082 AND REPAIRED IAW SRM 51-30-5.
